No períod after Plan B - it's been almost two months

Hi. I am very worried and have spent weeks doing research but I have not come across a single person that has been in the same situation. everywhere online tells me that once a person takes plan b they will have many symptoms alike pregnancy symptoms, their cycle will get messed up, but for the most part plan b should bring a period within the month or so and spotting does not count as the period. that's what every cite/blog has been telling me. I had sex December 4th, 2015. the condom slipped off and then we stopped. he says he did not ***. that was my first time ever having sex. a week later we have sex again but this time without a condom and I believe he did not ***, it was quick drunk sex. about six hours later we have sex again and he pulls out and cums. I later on learn that you can get pregnant by precum so we hurry and get plan b. now, plan b works in the first 72 hours after sex so if I was going to get preganant the second or third time we had sex then plan b should've worked and stopped it. but what if I got pregnant from the first time? which was a week earlier. plan b wouldn't have stopped that. could I be pregnant from the first time?? my period usually comes at the very last week of the month. I took plan b in the second week of December. in the last week of December when I should have gotten my period which normally is very heavy and lasts about 6 days.. I only got very light brown and red spotting for two days!! that has been the only thing I've gotten that's related to a period. could plan b have caused that? or was it a pregnancy? I have gotten all the plan b symptoms which are also pregnancy symptoms. tender nipples, darkened nipples, headaches, weight gain, cravings, lower back pain. I have also taken three home pregnancy tests that have all come out negative. however I know HPTs are wrong all the time. the first test I took a week after I took plan b. the second test I took a week after I got spotting which was two weeks after plan b. the third test I took about a month and a week or so after I took plan b. all have been negative. however it is January 25th 2016, almost two months since my last actual period,  and I have still not gotten my period. only spotting for two days month ago. do you think I could be pregnant? does it sound like I am? what are the chances???
Answers:

Hi there. Actually this is very common for plan B. Plan B is a hefty dose of hormones and that is its mode of action for preventing pregnancy. Works very well when taken within 72 hours of the sexual intercourse you are worried about. but those same hormones upset your system and cause irregular cycles for a good while after. 2 to 3 months is normal of irregular and out of the norm periods. good luck


do you guys think this is a pregnancy or plan b?? I can't go to the doctor very easily where I live so I want to ease my mind

See more answers here